# SDR SWAA093685

- Difficulty date: June 6, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 69,302 hours, 62,257 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2434
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPORTED HOT RUBBER ODOR IN CABIN.  FOUND GASPER FAN BEARINGS BAD.  REMOVED AND REPLACED GASPER FAN PER MM.
